Watery Eyes + Botox

Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Watery Eye a Side Effect of Botox?

I had botox injected into the inner corner of my eye for muscle spasm. Now it keeps tearing up. how long does this last READ MORE

Will Botox Under the Eye Help with Watering of the Eyes?

My right eye waters excessively and no cause or cure from DRs. I have heard that botox helps with stopping eyes that water, Is this true? READ MORE

New Injector but Same Result - Left Eye Started Watering After Botox Day 1, Any Way to Get It to Stop?

From previous responses when this occured to me the 1st time, botox may have leaked to the lower left eye area & now the tears are flowing out vs.... READ MORE

My eyes are watery, swollen, teary. Feels like sand 3 weeks after Botox What do you think ?

I went to a Dr I did not think it was botox but then started reading about other women's side effects I was prescribed tobramycin and dexamethasone... READ MORE

Information on Botox to alleviate watery eye? Jennifer

Hi. I had a dcr due to excessive watery eye, firstly up the nose, which was unsuccessful, and then a second op through the side of my nose. I still... READ MORE

No matching results